# SDR DL73E954496

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Aft Cargo Door
- Component: 65C25180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRWORTHINESS DIRECTIVE 90-06-02, DOOR AFT CARGO, LOWER AFT CORNER, FRAME AND BEAM REPAIR.  DURING ROUTINE OVERHAUL, THE LOWER AFT CORNER OF THE AFT CARGO DOOR WAS FOUND DAMAGED.  THE FRAME WAS CRACKED AXIALLY ALONG THE RADIUS APPROX 20 INCHES.  THE LOWER BEAM WEB WAS SEVERED AND THE O/B ATTACHMENT ANGLE WAS CRACKED IN THE UPPER FLANGE INTO THE RADIUS.  REPAIRED PER DL ERA 271679-14AD.
